# SDR C2XA10IA186

- Difficulty date: July 3, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 20,970 hours, 16,106 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: TSS44S40
- Condition: Loose
- Location: Heat Exchanger
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

TUL - FLIGHT 2752, ON DESCENT INTO TUL THE CREW RECEIVED A PACK 1 FAIL AND PACK 2 INOP MESSAGE.  THE CREW PERFORMED AN EMERGENCY DESCENT AND THE AIRCRAFT LANDED AT TUL WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND SECURED A LOOSE CLAMP ON THE LEFT HANDPACK HEAT EXCHANGER, OPERATIONALLY  & LEAK TESTED WITH NO DEFECTS.   THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
